# SDR ASAA2021032834441

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 51,142 hours, 15,142 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10836
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 22,251 hours, 7,112 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WE TURNED ON THE ENGINE ANTI ICE FOR BOTH ENGINES. ONCE CLEAR OF ICING CONDITIONS AT 1200 FEET AGL, WE TURNED OFF BOTH ENGINE ANTI-ICE. THE #1 ENGINE COWL VALVE OPEN LIGHT REMAINED ILLUMINATED BRIGHT BLUE. WE CYCLED THE SWITCH AT DIFFERENT POWER SETTINGS AND INDICATION DID NOT CHANGE. GROUNDED - YES. REMOVED & REPLACED #1 ENG COWL TAI VALVE REF B737-800 AMM 30-21-11-400-801. OPS CHECK GOOD. COWL VALVE OPEN LIGHT EXTINGUISHED.
